hi my name is angelique and ive been waking up with headaches for a few weeks bow but not only does my head hurt my left eye ball feels very dry its feel as if the back of my eye ball is dry does that mean anything im kinda scared to go to the doctors. angelique.
We understand being scared to go to the doctor, but really, not going to the doctor should be more frightening.
Your symptoms could mean many things - Migraine or another headache disorder, an issue with your eye, or many other things.
Waking with a headache is often an indication that there are problems with your sleep - too much sleep, too little sleep, an irregular sleep schedule, disrupted sleep, or poor quality sleep. Take a look at Migraines, Headaches, and Sleep .
It truly is important for you to see your doctor to find out what these symptoms mean and get proper treatment. Because answe...
Full Question: My daughter constantly gets headaches near her eyes. She has has her eyes tested but they seem fine. She gets these headaches at anytime of the day and at any time of the month. Taking headache tablets do little to help. Any suggestions? Thanks, Pauline. Answer: Dear Pauline; Have you had your daughter to her doctor about these headaches yet? If he has no answers, move on to a neurologist at least, a headache specialist at best. In the meantime, if she's taking "headache tablets" more than a couple of days a week, it would be a good idea to cut back on or discontinue those as they may be exacerbating her problem by causing medication overuse headaches, aka rebound headaches. See Medication Overuse Headache: When the Remedy Backfires for more information on this. Good luck, John Claude Krusz and Teri Robert If you need to find a headache and Migraine specialist, please see our listing of patient recommended specialists .
Generic Name: NAPHAZOLINE - OPHTHALMIC Pronounced: (nah-FAZZ-oh-leen) Clear Eyes Itchy Eye Relief Opht Precautions
Before using naphazoline, tell your doctor or pharmacist
if you are allergic to it; or if you have any other allergies. This product may
contain inactive ingredients (such as preservatives like benzalkonium
chloride), which can cause allergic reactions or other problems. Talk to your
pharmacist for more details.
Before using this medication, tell your doctor or
pharmacist your medical history, especially of:
heart problems (e.g., high blood pressure)
overactive thyroid (hyperthyroidism)
After you apply this drug, your vision may become
temporarily blurred. This drug may also make you dizzy or drowsy. Do not drive,
use machinery, or do any activity that requires alertness or clear vision until
you are sure you can perform such activities safely. Limit alcoholic
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.